# SDR 98FDEA00327

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Nr 7 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH FLAPS SELECTED UP THE YELLOW LEADING EDGE FLAP INDICATOR STAYED ON WITH CORRESPONDING NR 7 SLAT INTRANSIT LIGHT ON THE SECOND OFFICERS'S AUXILIARY PANEL.  CYCLED THE FLAP PER CHECKLIST, LIGHTS STAYED ON AS STATED ABOVE. RETURNED TO DEPARTURE FIELD WITH OUT INCIDENT.  *S/D*  FOUND PROBLEM WITH NR 7 SLAT TO BE AN INDICATION PROBLEM.  REMOVED AND REPLACED NR 7 SLAT ACTUATOR AS PER MAINTENANCE MANUAL 37-81-32.  OPERATIONAL CHECK NORMAL, LEAK CHECK NORMAL.
